# SDR CA070514019

- Difficulty date: March 19, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Low Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE OIL PRESSURE WAS SEEN TO INCREASE AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUE ONCE ESTABLISHED. (TC NR 20070514019)
